# SDR SWAA2014072130143

- Difficulty date: July 10, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N645SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28330
- Aircraft time: 54,789 hours, 43,631 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 286A3142
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LAVATORY EMER LIGHT ASSEMBLY WIRE BROKEN.  R & R WIRE IAW SWPM.
